# SDR AWXA200600081

- Difficulty date: December 14, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 54,708 hours, 32,805 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654577817
- Condition: Damaged
- Location: Bs 907-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED STRINGER 9R, BS 907 TO BS 947, HAS 1/4" HOLE IN IT.  MAINTENANCE REMOVED AND INSTALLED NEW STRINGER AT STRINGER 9R, BS 907 TO BS 947, IAW BOEING 737-300 SRM 51-40-02-0G FIG 12.
